# SDR C2XA07TY028

- Difficulty date: June 10, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145EP
- Aircraft serial: 145035
- Aircraft time: 19,559 hours, 18,237 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Dented
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LWR COWL DENTED.  REMOVED AND REPLACED DAMAGED RIB IN CENTER SECTION OF COWL, RECON TOURED DENTS AT OIL SERVICE DOOR, FABRICATED AND INSTALLED EXTERNAL DOUBLER, ALODINED, PRIMED AND PAINTED IAW EC 5430-01059.  AIRCRAFT STILL IN C-CHECK.
